Aarhus University Seal

Branching problems in reproducing kernel spaces

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review



  • Bent Ørsted
  • Jorge A. Vargas, Universidad Nacional de Cordoba

For a semisimple Lie group G satisfying the equal-rank condition, the most basic family of unitary irreducible representations is the discrete series found by Harish-Chandra. In our work here we study some of the branching laws for discrete series when restricted to a subgroup H of the same type by combining classical results with recent work of Kobayashi; in particular, we prove discrete decomposability under Harish-Chandra’s condition of cusp form on the reproducing kernel. We show a relation between discrete decomposability and representing certain intertwining operators in terms of differential operators.

Original languageEnglish
JournalDuke Mathematical Journal
Pages (from-to)3477-3537
Number of pages61
Publication statusPublished - 2020

Bibliographical note

Publisher Copyright:
© 2020 Duke University Press. All rights reserved.

Copyright 2020 Elsevier B.V., All rights reserved.

See relations at Aarhus University Citationformats

ID: 217333152